首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Almost-Uniform Sampling of Points on High-Dimensional Algebraic Varieties
  • 本地全文:下载
  • 作者:Mahdi Cheraghchi ; Amin Shokrollahi
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2009
  • 卷号:3
  • 页码:277-288
  • DOI:10.4230/LIPIcs.STACS.2009.1817
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:We consider the problem of uniform sampling of points on an algebraic variety. Specifically, we develop a randomized algorithm that, given a small set of multivariate polynomials over a sufficiently large finite field, produces a common zero of the polynomials almost uniformly at random. The statistical distance between the output distribution of the algorithm and the uniform distribution on the set of common zeros is polynomially small in the field size, and the running time of the algorithm is polynomial in the description of the polynomials and their degrees provided that the number of the polynomials is a constant.
  • 关键词:Uniform sampling; Algebraic varieties; Randomized algorithms; Computational complexity
国家哲学社会科学文献中心版权所有